# SDR SWIA971880

- Difficulty date: July 15, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 17,062 hours, 15,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CONFIG SPOILERS MESSAGE CAME ON DURING TAKEOFF ROLL AT 95 KIAS.  ABORTED TAKEOFF AND RETURNED TO GATE.  UPON GATE ARRIVAL STATUS MESSAGE FLT SPLRS FAULT WAS AND IS DISPLAYED.  ON TAKEOFF ROLL TO CONFIG OK, MSG OK WAS PRESENT UNTIL THE NEED TO ABORT.  POWERED DOWN AND RESET SPOILER SYSTEM, OPS CHECKS NORMAL.
